The etiology of dissociative identity disorder: Reply to Gee, Allen and Powell (2003).

Item request has been placed! ×
Item request cannot be made. ×
loading   Processing Request
  • Author(s): Gleaves, David H.. Texas A & M U, College Station, TX, US; Hernandez, Elsa. U Mississippi Medical Ctr, Jackson, MS, US; Warner, Mark S.. Louisiana State U Medical School, LA, US
  • Source:
    Professional Psychology: Research and Practice, Vol 34(1), Feb, 2003. pp. 116-118.
  • Publisher:
    US : American Psychological Association
  • Publication Type:
    Journal; Peer Reviewed Journal